STUDIO CITY (CBS) — CBS announced Wednesday its new 2012-2013 primetime schedule, ordering four new series and making four key time period moves to further enhance television’s top-rated schedule.
CBS will finish the season as America’s most-watched network for the ninth time in the past 10 years, leading in viewers by the widest margin of any network in 23 years.READ MORE: Cavaliers End 20-Game Losing Streak in Miami, Beat Heat 111-85
The new series include Elementary, a contemporary take on the legendary detective Sherlock Holmes in New York City, starring Jonny Lee Miller and Lucy Liu; Vegas, a drama inspired by a real-life sheriff and his battle with a powerful mobster for control of Las Vegas in the 1960s, starring Dennis Quaid and Michael Chiklis; Made In Jersey, starring Janet Montgomery as a smart first-year lawyer with working-class roots practicing at a prestigious Manhattan law firm; and Partners, a comedy about two very different life-long best friends and business partners and their significant others, starring David Krumholtz and Michael Urie.
“These new series feature a great range of bold concepts, rich characters, big stars and fresh faces,” CBS Entertainment President Nina Tassler said. “From a new take on Sherlock Holmes to an epic battle for control of 1960s Las Vegas to a working-class point of view in a prestigious law firm, the dramas each have a unique style and sensibility. And, our new comedy Partners fits perfectly with the CBS Monday night tradition of relationship comedies with a lot of heart and humor.”
The freshman series will be joined by 19 returning shows, including: NCIS, The Big Bang Theory, Person of Interest, Two Broke Girls, 60 Minutes and The Amazing Race, How I Met Your Mother, Mike & Molly, Hawaii Five-O, NCIS: Los Angeles, Survivor, Criminal Minds, CSI: Crime Scene Investigation, Two and a Half Men, CSI: NY, Blue Bloods, 48 Hours Mystery, The Mentalist and The Good Wife.
For midseason, the Emmy Award-nominated Undercover Boss returns, plus the new reality series The Job from executive producers Michael Davies and Mark Burnett. Also for midseason are the new drama Golden Boy and the new comedy Friend Me.
Watch the following shows on CBS4:
8:00-8:30 PM HOW I MET YOUR MOTHER
8:30-9:00 PM PARTNERS (NEW)
9:00-9:30 PM 2 BROKE GIRLS (NEW TIME)
9:30-10:00 PM MIKE & MOLLY
10:00-11:00 PM HAWAII FIVE-0
TUESDAYREAD MORE: Workers Rescued From Partially Collapsed Scaffold In Hallandale Beach
8:00-9:00 PM NCIS
9:00-10:00 PM NCIS: LOS ANGELES
10:00-11:00 PM VEGAS (NEW)
8:00-9:00 PM SURVIVOR
9:00-10:00 PM CRIMINAL MINDS
10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION
8:00-8:30 PM THE BIG BANG THEORY
8:30-9:00 PM TWO AND A HALF MEN (NEW TIME)
9:00-10:00 PM PERSON OF INTEREST (NEW)
10:00-11:00 PM ELEMENTARY
8:00-9:00 PM CSI: NY (NEW TIME)
9:00-10:00 PM MADE IN JERSEY (NEW)
10:00-11:00 PM BLUE BLOODS
8:00-9:00 PM CRIMETIME SATURDAY
9:00-10:00 PM CRIMETIME SATURDAY
10:00-11:00 PM 48 HOURS MYSTERY
SUNDAYMORE NEWS: FIU's Dr. Aileen Marty On Omicron Variant: 'It Looks Like It's Going To Be Very Significantly Virulent And Very Transmissible'
7:00-8:00 PM 60 MINUTES
8:00-9:00 PM THE AMAZING RACE
9:00-10:00 PM THE GOOD WIFE
10:00-11:00 PM THE MENTALIST (NEW TIME)